| Model Number |
1550350-18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Myocardial Infarction (1969); Thrombosis (2100)
| Date of Event |
07/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina, thrombosis and myocardial infarction are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2020 the 3.5x18mm xience sierra stent was implanted in the mid left anterior descending (lad) coronary artery without incident.On (b)(6) 2020 the patient had recurrent left sided chest pain (precordial chest pain/pressure) while he was playing cards with his wife.The electrocardiogram showed sinus rhythm, but there was an increase in troponin i to 0.72.A coronary angiogram performed on (b)(6) 2020 showed a small non st elevation myocardial infarction most likely due to the apical lad, transient stent thrombus, or other small vessel disease.The lad is not amenable to percutaneous coronary intervention.The patient will be treated with optimal medical therapy, including one year of plavix.The condition resolved on (b)(6) 2020.No additional information was provided.